... bleeding last 12 day contenue have bleeding what can i do becaue alredy i have low iron problem ,thanks
4 Aug 2012
Depo-provera is used to stop periods. That's why you stopped having them. The shot is getting out of your system, and it's time to possibly get another shot. You need to see your doctor. You can't keep taking iron pills, as they end up poisoning you. I was given 24000 units of depo to stop my ovulation, 2 times a month was too much.
get back to us and let us know how you're doing. I just joined this group and just found your question- so I'm sorry that it took so long to find your question. I do hope that things are better for you now.
4 Aug 2012
If you've had more than 3 or 4 injections, then they will need to bring your next one forwards by a few weeks. I had to have mine at 9-10 week for a while, in order to bring the spotting back under control, and that worked.
Anyone who has had less than 3 or 4 shots, needs to give things a chance to settle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Also having pain on both sides of pelvic region, which comes and goes.
1 answer • 22 Aug 2013
... months went to the doctors and they gave me tablets to stop it and it stopped for a few days then il be spotting again this continued for another ...
2 answers • 4 Jan 2014
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the ...
1 answer • 29 Jan 2014
... normal postpartum bleeding lasting 2 weeks but my period has not yet returned. I had one day of very light spotting on approximately June 17th ...
1 answer • 23 Jun 2014
Depo-Provera - I have been on the shot for just over a year. For the first two months I had such light spotting that it was barley noticeable. Since ...
1 answer • 15 Feb 2015